# SDR C2X2008F00046

- Difficulty date: September 3, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A LANDING GEAR LEVER DISAGREE ON EICAS AFTER TAKEOFF. THE AC RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED MULTIPLE GEAR EXTENSION AND RETRACTION OPERATIONAL CHECKS ALL WITH NO DEFECTS FOUND, AND THE AC WAS APPROVED FOR RETURN TO SERVICE. (K)
